MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SYNCHROMED II; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. SYNCHROMED II; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8637-20
Medical Device Problem Codes Application Program Problem (2880); Insufficient Device Problem Information (3190); Data Problem (3196)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient who was receiving therapy via an implantable pump for unknown indications for use.It was reported that the patient was in the hospital and "they must have done something to my pump" because "it's not delivering my medicine".It was stated that the next refill date on pump report kept going further and further out despite the patient using all their boluses.The caller stated that after initiating a bolus the screen indicates it started but they also get "an error" so the patient knew they weren't actually getting a bolus.It was noted that the communicator was "separating down the middle", the caller was unable to confirm the wording of the error or recreate it during the call.It was noted that the patient uses their boluses to be able to eat and that they were experiencing a lot of pain.
 
Additional Manufacturer Narrative
Concomitant products: product id: tm90t0, serial#: unknown, product type: accessory.Other relevant device(s) are: product id: tm90t0, serial/lot #: unknown.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
A correction was made to this field.Continuation of d10: product id tm90t0 ,serial# unknown, product type accessory.Product id a810 , product type software.Product id a820 , product type software.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SYNCHROMED II
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key13358584
Report Number3004209178-2022-01208
Device Sequence Number11178295
Product Code LKK
UDI-Device Identifier00643169984219
UDI-Public00643169984219
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2020
Device Model Number8637-20
Device Catalogue Number8637-20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer03/21/2024
Initial Report FDA Received Date01/26/2022
Supplement Report FDA Received Date03/21/2024
Date Device Manufactured08/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10...."; "SEE H11...."
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale